Автор(ы): Красильщик И. С. (ИПУ РАН, Лаборатория 06)Морозов О. И. (ИПУ РАН, Лаборатория 06)Автор(ов): 2 Параметры публикацииТип публикации: Статья в журнале/сборникеНазвание: The Calogero--Bogoyavlenskii--Schiff breaking soliton equation: recursion operators and higher symmetriesISBN/ISSN: Online ISSN: 1879-1662, Print ISSN: 0393-0440DOI: 10.1016/j.geomphys.2023.104927Наименование источника: Journal of Geometry and PhysicsОбозначение и номер тома: Vol. 192Город: AmsterdamИздательство: ElsevierГод издания: 2023Страницы: 104927 (1-10) АннотацияWe find two one-parametric families of recursion operators and use them to construct higher symmetries for the Calogero--Bogoyavlenskii--Schiff breaking soliton equation. Then we prove that the recursion operators from the first family pair-wise commute with respect to the Nijenhuis bracket (are compatible). Библиографическая ссылка: Красильщик И.С., Морозов О.И. The Calogero--Bogoyavlenskii--Schiff breaking soliton equation: recursion operators and higher symmetries // Journal of Geometry and Physics. 2023. Vol. 192. С. 104927 (1-10).